# SDR AALA202408141621

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 65,368 hours, 27,503 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Ecs
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: IMMEDIATELY AFTER TAKEOFF THE CONTROL CABIN TEMPERATURE BECAME EXCESSIVELY HOT AND THE CONTROL CABIN ZONE TEMP OVERHEAD LIGHT ILLUMINATED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
